A Mathematical Model for Supplier Selection in Quantity Discount Environments

There are no files associated with this record.

Title A Mathematical Model for Supplier Selection in Quantity Discount Environments
Author Zohrehbandian, Majid; Farzipoor Saen, Reza
Year Published 2010
Publisher Inderscience
Citation International Journal of Mathematics in Operational Research, Vol. 2(4), pp. 456-466
Peer Reviewed Yes
Published Yes
Publisher URI http://www.inderscience.com/browse/index.php?journalID=320
Faculty Griffith Business School
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice